Doctor insights on:
Ibuprofen Cause Heart Palpitations
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Nay: No it won't.Get a more detailed answer ›
Second osseous surgery last week, and a frenulectomy. 800mg ibuprofen for several days. Now having heart palpitations, related to surgery or meds?
Could a infected nerve in your tooth cause heart palpitations. I will be getting a root canal sometime this week.
Usually not.: Although bacteria can enter your blood stream and effect your heart, this is really very rare. You do need to clear up the infection and an antibiotic may be suitable for you. Contact your dentist and tell her/him your concerns and what you are experiencing. ...Read moreSee 2 more doctor answers
I have shortness of breath and heart palpitations following a severe cold. Could the cold have caused these symptoms?
Symptoms post URI: Yes the cold could be related. You should see your Doc about this if you still have the symptoms. There are several possibilities for what could be going on. ...Read more
Have had sudden horrible asthma for a couple weeks and heart palpitations. Today i started coughing up mucus. Can it be caused from asthma ?
Yes.,..: Bronchospasm and inflammation in the airways can cause the symptoms you describe. The mucous is typically from both the bronchospasm and airway inflammation. The heart palpitations can be the result of shortness of breath due to asthma, low oxygen level or even the bronchodilator inhaler medications commonly prescribed. If symptoms are worsening, see your doctor or go to the er. ...Read moreSee 1 more doctor answer
I occasionally experience heart palpitations as well as twitches under my eyes when I am concentrating and relaxing, what could be the cause?
Palpitations: Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified. ...Read more
Started new med, 2.5 mg norvasc (amlodipine). Noticed heart palpitations, getting stronger. Cause for concern? I have mild mitr. Valv.Prolpse.)
Does GERD causes Heart Palpitations (my heart is pumping fast when I'm active but slows down when I lay on my bed but still pumping alittle hard)?
Yes it can: Palpitations is the word patient use to describe a fluttering sensation in the chest caused by skipped heart beats or rapid heartbeats. Patients with no heart disease can often experience palpitations. Sometimes they are brought on by anxiety, fatigue, caffeine and cough and cold medicines.Beta blockers are sometimes prescribed if the palpitations are annoying or very frequent. SEE bit.ly/1vlj5 ...Read moreSee 1 more doctor answer
I started experiencing heart palpitations after switching from Atacand (candesartan) to Lisinopril. Does Lisinopril 20mg cause heart palpitations?
Usually not: Heart palpitations are not one of the "common" adverse reactions caused by Lisinopril, but that does not mean Lisinopril never causes this reaction. Different people can react to medications in different ways. I recommend you letting your doctor know about your side effect and switch you to another medication. ...Read more
Went to my dr 4 heart palpitations, and she found prolonged pr with sinus arrythmia on ekg? What does this mean, and what could cause it? I'm only 18.
Sinus arrhythmia: This is a benign condition found in young people .. has no clinical significance ...Read more
Having on and off heart palpitations since last week. my heart races when I walk and when I wake up in the morning and when the weather is hot. cause?
Time to see a doctor: A young woman who feels palpitations should be checked by her primary care doctor (family medicine or internal medicine, not Ob-Gyn) to make sure her body is ok from a general check-up point of view, and to listen to her heart. It could just be that she is out of shape and trying to exercise herself back into shape. But, it could also be that her heart is beating irregularly for another reason. ...Read more
After eating I have heart palpitations that make me cough and cause me breathing difficulties.I checked my heart and results came ok. What could it be?
Palpitations: There are several causes of palpitations, so the evaluation of your heart should include blood testing, ECG, echocardiogram, and possibly some additional cardiac testing. Since you also have coughing you should have a chest X-ray. The food related issue makes allergy response or aspiration both possible problems. See your doctor for further eval. ...Read more
I read being dehydrated can be a cause of heart palpitations. So then how many ounces of water a day for adult female, lightly active, 130lb?
Marketing, Marketing: While dehydration may ? heart rate & sensations, especially for those already demonstrating these behaviors, it is not a primary cause, only another variable. In comfortable environment, young people in fairly good health can get by, indefinitely, on as little as 0.5 Liter/day up to as much as 25 Liters/day, a 50-fold range, of liquid intake (all liquids, most of which=water). no reliable answer. ...Read more
I ate flaxseed months ago and had heart palpitations. Now today I ate chia seeds in a recipe and now having heart flutters again. Do these cause this?
Possible allergy: I've never heard of either flax or chia seeds causing heart palpitations. This could be a coincidence (just because you eat something and then get a symptom does not mean that was the cause of the symptom). It is possible you are allergic to flax and chia seeds, as palpitations can be caused by food allergies. Try these again (separately).If every time you eat them you get palpitations then avoid. ...Read more
Why do diet pills and sugar blockers cause me heart palpitations and anxiety. These were prescribed by a doc. Should i continue?
Diet pills: You did not say what diet pills you are taking but many are similar to amphetamines, which can cause increased heart rate & blood pressure. Some people are very sensitive to amphetamines & need a smaller dose. Also, they are contraindicated in people w/ cardiac problems or who have a family history cardiac problems. Perhaps another doc can address the "sugar blockers" part of your question. ...Read moreSee 1 more doctor answer
I Had a sleep study last night with CPAP and have been experiencing heart palpitations most of the day. Can initial CPAP cause Vagus nerve irritation?
Typically no: That does not usually happen. It can trigger changes in your level of carbon dioxide since with apnea you tend to retain more and CPAP will force you to blow that out. If this is persistent go get an EKG. Heart arrhythmia is common in apnea including heart block, PVCs and atrial fibrillation. Some can be dangerous. ...Read more
Palpitations: Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified. ...Read moreSee 1 more doctor answer
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Pounding Heart (Pulse) (Definition)
Pounding heartbeat is a symptom in which a person senses that his heart is beating very strongly, such as during exercising. Pounding heartbeat, without other chest or heart symptoms, can be normal if it happens only during exercise. Otherwise, a medical problem may be the cause. ...Read more
- Talk to a doctor live online for free
- Ibuprofen and heart palpitations
- What causes heart palpitation?
- Heart palpitations caused by eating
- Ask a doctor a question free online
- Onion causing heart palpitations
- Causes of heart flutters and palpitations
- Heart palpitations caused by anxiety
- Heart palpitations and headache causes
- Talk to a pharmacologist online for free